# SDR SWIA202266137

- Difficulty date: July 16, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 43,611 hours, 38,538 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN PRESSURE BULKHEAD JUST ABOVE PARKING BRAKE PUSH/PULL ROD.THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR, FORM M-337 WILL BE REQUIRED.    (FILED CLOSED)   COMPLIED WITH REPAIR TO FS 202.75 BL 23.71 PRESSURE BULKHEAD IN ACCORDANCE WITH CRJ200 GREO 601R-53-11-563 REV C DATED 2012/11/21 AND TASK CARD 51-900-1003-SKY. SEE CP# 25177320 FOR PRESSURE LEAK CHECK.
